Sharp conditions for korn inequalities in orlicz spaces

Dominic Breit, Lars Diening

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We show that Korn's inequality in Orlicz spaces holds if and only if the Orlicz function satisfies the Delta(2)- and the -condition. This result applies to several types of Korn's inequality. In particular we show that Korn's inequality is false in L (1), in L log L, in Exp and in L (a).

Original languageEnglish
Pages (from-to)565-573
Number of pages9
JournalJournal of Mathematical Fluid Mechanics
Volume14
Issue number3
DOIs
Publication statusPublished - Sep 2012

Keywords

  • Korn's inequality in L log L
  • Korn's inequality in Orlicz spaces
  • Counter example
  • Prandtl-Eyring fluids
  • REGULARITY
  • COUNTEREXAMPLES
  • OPERATORS
  • DOMAINS

Cite this